# SDR SWAA2025120442308

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 9,872 hours, 5,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT IN AFT GALLEY INOPERATIVE.   R & R F/A FLASHLIGHT INBD CAPTAIN`S SIDE IAW AMM 25-64-00, OPS CHECKED NORMAL.
